Skip to content
My WebMD Sign In, Sign Up
life sucks
avatar
ineedabetterlife posted:
[TRIGGER] have this new problem called, xtz_12323. it is a problem where you puke out parts of your stomuch. gross huh? well, what sucks the most is that it is because of the medicine i am taking. the medicine is for my anoriexa. i have to take this medicine because i actually died twice but they were (ems or whatever) able to restore my life.
Reply


Spotlight: Member Stories

33 y.o. now, and was supposed to have ED behaviours kicked before I turned 29. I went to treatment immediately out of college and was in community wit...More

Helpful Tips

How to load photos on WebMD
WebMD has created a guide to assist you with loading your photos. Photo upload guide More
Was this Helpful?
8 of 14 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.